# SDR AALA202403222241

- Difficulty date: March 15, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 64,870 hours, 27,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR UPPER AFT STOP GOUGED. REPLACED STOP FITTING PER AARD 51-00-05 REPAIR 1.
